Proceedings of the Japan Academy

Certain generators of non-hyperelliptic fields of algebraic functions of genus ≧3

Satoshi Arima

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 1 (1960), 6-9.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524145

Digital Object Identifier
doi:10.3792/pja/1195524145

Mathematical Reviews number (MathSciNet)
MR0113884

Zentralblatt MATH identifier
0095.02902

Citation

Arima, Satoshi. Certain generators of non-hyperelliptic fields of algebraic functions of genus ≧3. Proc. Japan Acad. 36 (1960), no. 1, 6--9. doi:10.3792/pja/1195524145. https://projecteuclid.org/euclid.pja/1195524145


Export citation

References

  • [1] C. Chevalley: Introduction to the Theory of Algebraic Functions of One Variable, New York (1951).
  • [2] S. Schilling: Foundations of an abstract theory of abelian functions, Amer. J. Math., 61 (1939).